# SDR ASOA2012092802313

- Difficulty date: September 24, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N902EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7620
- Aircraft time: 23,649 hours, 21,502 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF AND GEAR SELECTED UP,  RECEIVED GEAR DISAGREE WARNING MESSAGE WITH ASSOCIATED INDICATIONS.   NOSE GEAR SHOWED RED WITH BOTH MAIN AMBER, COMPLIED WITH QRH AND RECEIVED THREE GREEN GEAR INDICATIONS. EMERGENCY DECLARED, RETURNED TO DEPARTURE FOR NORMAL LANDING.    R & R NLG PRIORITY VALVE IAW AMM 32-33-15.
